MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 302

LIVANOVA USA, INC. LEAD MODEL 302
Model Number 302-30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanovas employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects or malfunctions.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient was seen with high impedance pre-operatively.The generator was replaced and the high impedance was not resolved.No additional relevant information has been received to date.No surgical intervention has been reported to date for the patients leads.
 
Event or Problem Description
It was reported that the patient was referred for a lead revision.It was discovered that an employee from the manufacturer was aware of the event earlier than what was reported in the initial report.No known relevant surgical intervention regarding the suspect product has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B3.Date of event; initial mdr inadvertently included an incorrect event date b5.Describe event; corrected information; initial mdr inadvertently omitted information known prior to submission g3.Date received by manufacturer; initial mdr inadvertently included an incorrect aware date.
 
Additional Manufacturer Narrative
B3.Date of event; corrected information; sup mdr #1 inadvertently included the incorrect date of the event.
 
Event or Problem Description
It was reported that the patient recently had explant surgery instead of revising the lead.It is unknown what products were explanted.It was noted that following the battery replacement reported previously, the patient had their device disabled.The explanted device(s) have not been received to date.No other relevant information has been received to date.
 
Event or Problem Description
It was reported that the entire system was removed, the coils on the nerve were left behind.It was noted that the device was disabled as early as 10/10/2024.The suspect device has not been returned to the manufacturer to date.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key20757640
Report Number1644487-2024-01476
Device Sequence Number21205544
Product Code LYJ
UDI-Device Identifier05425025750108
UDI-Public05425025750108
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2006
Device Model Number302-30
Device Lot Number010024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer10/10/2024
01/07/2025
02/05/2026
02/27/2026
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/05/2024
01/07/2025
02/24/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale